# SDR C2XA02CL202

- Difficulty date: October 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ATL FLIGHT 3268 THE CREW REPORTED A BURNING ELECTRICAL SMELL IN THE COCKPIT AND GALLEY DURING TAXI.  THE AIRCRAFT WAS RELEASED IAW 21-26-00. MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS WITH BLEEDS AND PACKS ON.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
